# SDR ASOA02003

- Difficulty date: January 3, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE LEFT SILL PLATE BETWEEN FRAMES 15A AND STATION 6653.1.  MAINTENANCE REMOVED THE LEFT BUTT SILL PLATE.  MAINTENANCE LOCATED, DRILLED, ALODINED, AND PRIMED HOLED ON NEW SILL PLATE IAW SRM 51-25-05 AND 51-25-06.  THE NUT PLATES AND THE NEW SILL PLATE WERE INSTALLED IAW SRM 51-40-02.  (M)
